# SDR DALA2024112511211

- Difficulty date: November 23, 2024
- Submitted: November 25, 2024
- Operation: Air carrier
- Aircraft: N654DL
- Make and model: Boeing 757232
- Aircraft serial: 24394
- Aircraft time: 92,698 hours, 39,138 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Transmission
- Part number: 251N402226
- Part serial: DL70
- Condition: Faulted
- Location: Te Flaps
- Part time: 30,466 hours, 11,304 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SHIP 0654 -FCNT/DE- DUE TO TRAILING EDGE FLAP DISAGREE ON APPROACH. CORRECTIVE ACTION: REPLACED NUMBER 1 AND NUMBER 4 FLAP TRANSMISSIONS, LEFT AND RIGHT FLAP POSITION TRANSMITTERS AND NUMBER 1 FSEU.
